MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jfo.2010.11.019

Медицинская библиотека · Journal francais d'ophtalmologie · 2011

[Reversible optic neuropathy related to disulfiram].

Trélohan A, Milea D

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

OBJECTIVE

To report a case of bilateral optic neuropathy, possibly caused by disulfiram.

PATIENTS AND

METHODS

Clinical case report.

RESULTS

A 46-year-old patient, treated with disulfiram for the past 4 years for chronic alcoholism, presented with progressive bilateral, painless, severe visual loss, related to optic neuropathy. An extensive work-up did not disclose any other possible cause than a toxic optic neuropathy caused by disulfiram. Discontinuation of disulfiram resulted in rapid, complete visual recovery.

CONCLUSION

Disulfiram can cause toxic optic neuropathy, which can recover after discontinuing the medication, even after a long period of intoxication.

Для цитирования: Trélohan A, Milea D. [Reversible optic neuropathy related to disulfiram].. Journal francais d'ophtalmologie. 2011. DOI: 10.1016/j.jfo.2010.11.019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.